# SDR JJBA2021092200021

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER FWD CABIN LH FLOOR OMEGA DOUBLER HAS CORROSION ON THE FWD SURFACE BETWEEN FR 14 TO FR 18. REMOVED AND REPLACED DIGITAL PLATE ON PASSENGER FWD CABIN LH FLOOR BETWEEN FR 14 TO FR 18.
